# SDR UIEA2024062700570

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 82,931 hours, 16,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE ESCAPE HARNESSES INOP.  INSTALLED SAFETY HARNESS IAW AMM 25-61-05. MCC NOTIFIED, PLACARDS REMOVED. THIS CLOSES DMI #211594. )
